# SDR AALA201909099041

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 25,344 hours, 10,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: LEFT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER CRACKED 22 INCHES FROM THE CENTERLINE AND 8 INCHES UP FROM THE BOTTOM. REPAIRED VAPOR BARRIER PER 57-10-10-9.
